# SDR AALA202508221722

- Difficulty date: July 18, 2025
- Submitted: August 22, 2025
- Operation: Air carrier
- Aircraft: N968AN
- Make and model: Boeing 737823
- Aircraft serial: 30095
- Aircraft time: 69,244 hours, 29,284 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 141A824016
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON L1 DOOR SURROUND STRUCTURE FRAME CHORD LOCATED AT BS 343, LBL 42. REPLACED CHORD PER AARD 51-00-05-1.
